# SDR DALA2021010700079

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 76,715 hours, 23,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK MAINTENANCE FOUND THE LT WING WITH CRACK INDICATION WERE ON HOLES NR 3, 4, 12, 13, 15 & 17.  ADDITIONALLY HOLES NR 1, 9, 10 & 16 WERE FOUND WITH CORROSION IN FITTINGS AND SKIN LAYER AT BORE HOLE AND SURFACE.  REPAIRED PER ERA 589044-14AD.
